Scopus: 2 cites, Google Scholar: cites,
Differential Galois theory and non-integrability of planar polynomial vector fields
Acosta-Humánez, Primitivo B. (Universidad Simón Bolívar(Colombia). Facultad de Ciencias Básicas y Biomédicas)
Tomás Lázao, J. (Universitat Politècnica de Catalunya. Departament de Matemàtiques)
Morales-Ruiz, Juan J. (Universidad Politécnica de Madrid. Departamento de Matemática Aplicada)
Pantazi, Chara (Universitat Politècnica de Catalunya. Departament de Matemàtica)

Data: 2018
Resum: We study a necessary condition for the integrability of the polynomials vector fields in the plane by means of the differential Galois Theory. More concretely, by means of the variational equations around a particular solution it is obtained a necessary condition for the existence of a rational first integral. The method is systematic starting with the first order variational equation. We illustrate this result with several families of examples. A key point is to check whether a suitable primitive is elementary or not. Using a theorem by Liouville, the problem is equivalent to the existence of a rational solution of a certain first order linear equation, the Risch equation. This is a classical problem studied by Risch in 1969, and the solution is given by the “Risch algorithm”. In this way we point out the connection of the non integrability with some higher transcendent functions, like the error function.
Nota: Número d'acord de subvenció MINECO/MTM2016-77278-P
Nota: Número d'acord de subvenció MECC/MTM2015-65715-P
Nota: Número d'acord de subvenció AGAUR/2014/SGR-504
Drets: Tots els drets reservats.
Llengua: Anglès.
Document: article ; recerca ; submittedVersion
Publicat a: Journal of differential equations, Vol. 264, issue 12 (June 2018) , p. 7183-7212, ISSN 0022-0396

DOI: 10.1016/j.jde.2018.02.016


Preprint
28 p, 448.6 KB

El registre apareix a les col·leccions:
Documents de recerca > Documents dels grups de recerca de la UAB > Centres i grups de recerca (producció científica) > Ciències > GSD (Grup de sistemes dinàmics)
Articles > Articles de recerca
Articles > Articles publicats

 Registre creat el 2018-11-12, darrera modificació el 2019-02-02



   Favorit i Compartir